# SDR AALA972159

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1975-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 50L CORRODED FROM STATION 1975 TO STATION 2007 BOTTOM SIDE.  INSTALLED NEW SECTION OF STRINGER PER SRM VOL 1, 53-10-00.  (M)
